Request file

Review/Citation:  Gogatishvili, Amiran, Opic, Bohumír, Neves, J. S. Optimality of embeddings of Bessel-potential-type spaces into Lorentz-Karamata spaces. emProceedings of the Royal Society of Edinburgh. A - Mathematics. /em 2004, 134(6), 1127-1147. ISSN 0308-2105.

Requested document:  Gogatishvili1.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *